# SDR AALA201707039037

- Difficulty date: July 1, 2017
- Submitted: July 6, 2017
- Operation: Air carrier
- Aircraft: N917AN
- Make and model: Boeing 737823
- Aircraft serial: 29518
- Aircraft time: 53,714 hours, 21,644 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Exit Sign
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS NOT GROUNDED.  EXIT SIGN IN RT AFT GALLEY IS BROKEN.  REPLACED EMER LIGHT ASSY AT RT AFT GALLEY PER AMM 33-51-00 OPS OK.
